MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that on (b)(6) 2018, the patient was admitted in the intensive care unit with blood glucose level of 1200 mg/dl because of bent cannula.During hospitalization, the patient was treated with insulin drip as corrective treatment.On (b)(6) 2018, the patient was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Event or Problem Description
On (b)(6) 2020: follow up information was submitted to update the lot number, expiry date and because results of complaint investigation of the returned 3 used cannulas were received.In the visual inspection, it was found that the soft cannula was kinked (at the middle and tip) but the flow test results were in accordance with specifications.In the one used set, during the visual inspection, it was found that the soft cannula was kinked (at the tip) but the flow test results were in accordance with specifications.Moreover, in one another used set, during the visual inspection, it was found the soft cannula was kinked (at the tip and middle) and in the flow test found the pcc connector needle was clogged by insulin.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states it was reported that on (b)(6) 2018, the patient was admitted in the intensive care unit with blood glucose level of 1200 mg/dl because of a bent cannula.During hospitalization, the patient was treated with insulin drip as corrective treatment.On (b)(6) 2018,the patient was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key9773648
Report Number3003442380-2020-00191
Device Sequence Number2330857
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2022
Device Model NumberMMT-975
Device Lot Number5267094
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1